Arc spaces of cA-type singularities

Jennifer M. Johnson, János Kollár

Research output: Contribution to journalComment/debatepeer-review

17 Scopus citations
Original languageEnglish (US)
Pages (from-to)238-252
Number of pages15
JournalJournal of Singularities
StatePublished - 2013

All Science Journal Classification (ASJC) codes

  • Geometry and Topology
  • Applied Mathematics


Dive into the research topics of 'Arc spaces of cA-type singularities'. Together they form a unique fingerprint.

Cite this